Special Offer!Pay less for your papers
Get 15% off your first order
|← The Patient Regarding||Social Attitude Toward Smoking →|
1) Explain the use of two medicines to treat the condition
The most popular drugs for treatment of erectile dysfunction are Viagra and Cialis. They cause dilatation of blood vessels of the penis by potentiating the effects of nitric oxide. This allows for more blood to flow through the veins, thereby causing an erection.
2) Summarise two side effects of each of your chosen examples and discuss reasons why side effect may occur with either of your chosen drugs
The possible side effects of these drugs include headaches, stomach upset and nasal congestion. According to literature, these occur as a result of their actions on systematic flow rather than selective action on the penile veins.
1) Explain an xample of OTC which could be suitable for her and describe the therapeutic action of your recommended medicine.
Clotrimazole cream is one of the over the counter drugs that would suit the woman medical case. It’s applied on the vagina to relieve irritation that usually comes with vaginal thrush. Clotrimazole acts therapeutically by killing fungal agents that cause vaginal thrush.
2) Summarise two side effects of your recommended OTC and discuss the reasons why one of the side effects may occur.
The side effects include severe allergic reactions and a burning sensation on the skin. The two side effects result from hypersensitivity to the drugs.
3) Explain the information that must be given to the patient regarding your recommended medicine.
The patient should be advised to stop the drug as soon as signs of bloating and vomiting are observed as these occasional side effects could precipitate liver dysfunction.
4) Provide information to the patient including non pharmacological advice to manage her condition effectively.
The only non-pharmacological intervention is absolute cleanliness of the vaginal region to reduce chances of re-infection.
5) When would you refer the patient to the GP
The intervention of a general practitioner would certainly be sought if the patient fails to respond to the OTC drugs. It could signify further complications that are not caused by fungi.